American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A90) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Roberto Camporesi. The spherical Paley-Wiener theorem on the complex Grassmann manifolds $\mbox{SU}(p+q)/\mbox{S}(\mbox{U}_p\times \mbox{U}_q)$. Proc. Amer. Math. Soc. 134 (2006) 2649-2659. MR 2213744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Jianming Liu. The Kunze-Stein phenomenon associated with Jacobi transforms. Proc. Amer. Math. Soc. 133 (2005) 1817-1821. MR 2120282.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Shanzhen Lu, Yibiao Pan and Dachun Yang. Rough singular integrals associated to surfaces of revolution. Proc. Amer. Math. Soc. 129 (2001) 2931-2940. MR 1840096.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Mohamed Allali and Tomasz Przebinda. Strictly positive definite functions on a compact group. Proc. Amer. Math. Soc. 129 (2001) 1459-1462. MR 1814173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Nils Byrial Andersen and Gestur Ólafsson. A Paley-Wiener theorem for the spherical Laplace transform on causal symmetric spaces of rank 1. Proc. Amer. Math. Soc. 129 (2001) 173-179. MR 1695108.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Anthony H. Dooley and Genkai Zhang. Generalized principal series representations of $SL(1+n,\mathbb{C})$. Proc. Amer. Math. Soc. 125 (1997) 2779-2787. MR 1396975.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Michael Schreiner. On a new condition for strictly positive definite functions on spheres. Proc. Amer. Math. Soc. 125 (1997) 531-539. MR 1353398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Alessandro Figà-Talamanca and Massimo A. Picardello. Restriction of spherical representations of ${\rm PGL}\sb{2}({\bf Q}\sb{p})$ to a discrete subgroup . Proc. Amer. Math. Soc. 91 (1984) 405-408. MR 744639.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jonathan Rosenberg. A quick proof of Harish-Chandra's Plancherel theorem for spherical functions on a semisimple Lie group . Proc. Amer. Math. Soc. 63 (1977) 143-149. MR 0507231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] John J. H. Miller and D. J. Simms. On the coefficients of an asymptotic expansion of spherical functions on symmetric spaces . Proc. Amer. Math. Soc. 37 (1973) 448-452. MR 0312159.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1